# SDR NOCA201110210711

- Difficulty date: October 21, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N754NA
- Make and model: Boeing 757-28A
- Aircraft serial: 29381
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32143069
- Part serial: 1553
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ACFT ABORTED TAKEOFF DUE TO RIGHT ENGINE BLEED OFF LIGHT ILLUMINATED.  TROUBLESHOT SYSTEM FOUND FAULTY PRSOV.  REPLACED VALVE AS PER MM 36-11-09 OPS.  CHECKED GOOD.
